MathSciNet Relay Station
MathSciNet bibliographic data
MR2437289 65J15 (65L99)
Öziş, Turgut; Yıldırım, Ahmet Comparison between Adomian's method and He's homotopy perturbation method. Comput. Math. Appl. 56 (2008), no. 5, 1216–1224.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement